MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS,BIO-COMP ACHILLES SPEEDBRG; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMPL SYS,BIO-COMP ACHILLES SPEEDBRG; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMPL SYS,BIO-COMP ACHILLES SPEEDBRG
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint cannot be confirmed.One unpackaged ar-8928bc-cp swivelock assembly (no batch indicator present) was received for investigation.Visual inspection identified that no eyelet nor anchor was present at the distal end of the swivelock driver.As the anchor detailed in the event description was not returned for analysis, the reported event cannot be verified.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misaligned insertion, and/or prying/leveraging during use.
 
Event or Problem Description
It was reported that during ask surgery the anchor has been pulled out off the bone.It was not necessary to drill a new hole.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.No further information received.

Brand Name
IMPL SYS,BIO-COMP ACHILLES SPEEDBRG
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19558502
Report Number1220246-2024-05921
Device Sequence Number4734395
Product Code MAI
UDI-Device Identifier00888867049123
UDI-Public00888867049123
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberIMPL SYS,BIO-COMP ACHILLES SPEEDBRG
Device Catalogue NumberAR-8928BC-CP
Device Lot Number11198701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2021
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown